# SDR SWAA2018082024311

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D12448
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN LIGHTS INOP AT ROW 11.  RECONNECTED CONNECTOR IAW SWPM & AMM.
